Log in
AF Association
16,465 members19,592 posts

hello all anyone had any side effects from beta blockers xxxx

hello folks anyone had any side effects from beta blockers..do they settle down or are there other types available xxxxxx happy hearts to you all x

6 Replies
oldestnewest

Ramapril gave me a persistent cough, changed to cinvasarten. And still have this 6 week cough, docs again today.

Reply

Bisoprolol makes a lot of people tired... Some people react quite badly to it, others don't get a lot of side effects at all. Me, I get a bit tired but manageably so. There are various sorts though (even if my doctor thinks bisoprolol is the be-all and end-all) and I've seen stories of people doing much better on some than others. I guess the lesson is, if one drug is making you feel really bad, there are a bunch of others that can be tried.

Lis

Reply

Bisoprolol made me feel worn out and very slooooow, even on a very low dose. EP put me on rhythm control drugs instead and said beta-blockers were not for me.

Koll

Reply

I also had problems with Bisoprolol - I became a zombie with tingling fingers! I tried dropping the dose but the AF attacks became more frequent so I returned to the original dose but found I had fewer side effects the second time.

When I saw the EP, he took me off Bisoprolol and put me onto one of the calcium channel blockers. Since then I've felt great so yes, there are other options that they can use. I'm also on Flecainide daily.

Reply

Hi. I came out in an itchy rash everywhere but my face after 5 days. On steroid cream for last 3 weeks which is helping and B B stopped. One GP suggested scabies as l had tiny white hard spots between my fingers that itched. Others said No! Hope this helps. On Adizem now.

Reply

Bisoprolol slugged me. It felt like I was dragging a weight around with me and everything was an act of will. Gave me nightmares and was just awful. I've found Nebivolol to be the best for me although not currently taking it.

Reply

You may also like...